Log In via Athens
Pediatric Only |
Images & Videos Only
Principles of Critical Care, 3e
Part XI. Special Problems in Critical Care
Chapter 102. Toxicology in Adults
Thomas Corbridge, Patrick Murray, Babak Mokhlesi
acetaminophen overdose; alcohol poisoning; benzodiazepine poisoning; carbamate poisoning; carbon monoxide poisoning; cyanide poisoning; drug-induced methemoglobinemia; gamma hydroxybutyrate overdose; invertebrate envenomation; lithium poisoning; opioid intoxication; organophosphate poisoning; overdose; phencyclidine intoxication; poisoning; poisoning by barbiturate; poisoning by beta-adrenergic blocking drug; poisoning by calcium-channel blockers; poisoning by cocaine; poisoning by digoxin; poisoning by theophylline; poisoning by tricyclic and tetracyclic antidepressants; salicylate poisoning; serotonin syndrome; ssri overdose; toxicology; vertebrate envenomation.
The content above is only an excerpt. For full access, log into an existing user account below,
an annual subscription, or
a short-term subscription to the complete website.
Subscriber Log In:
Forgot your Username/Password?
Copyright © McGraw-Hill Global Education Holdings, LLC. All rights reserved.
. Any use is subject to the
Your IP address is 188.8.131.52